# SDR AALA201911289012

- Difficulty date: November 26, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: 0.900" CRACK IN L/H HORIZONTAL STABILIZER LOWER SURFACE IN-SPAR SKIN. REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER WITH FILLER. INSTALLED REPAIR IAW SRM 55-10-01-2R-11.
